We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
My 2 years boy take miralax for one month.
After 2 weeks he took this , he start getting too much nevroys and he crying too much.(sorry for my english because i'm greek and i dont know the language very well)
i want from mothers who have the same problem to tell to me what i must have to do .
After this we stopped miralax and we have now 1 week we dont take this.
I am wondering to see what will happen with this .
My oldest son who is 6 now took Miralax as an infant ( 5-7 months old) for months on a daily basis and never had any issue at all. Im aware there is a post on this board that says miralax has caused problems, but I have no facts to back that up. If you are worried at all, stop the miralax and perhaps consult a different doctor. Sorry I cant be of more help.